# SDR USAA2013031300007

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N550UW
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 4,965 hours, 1,685 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10480
- Condition: Low Pressure
- Location: R1 Door
- Part time: 4,965 hours, 1,685 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY R1 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R1 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 5210-00-614-001A.
